# SDR SWAA990197

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23341
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Switch
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, SMELLED AND SAW WHITE SMOKE COMING FROM F/O NR 3 WINDOW AREA.  SHUT OFF F/O'S FWD AND SIDE WINDOW HEAT SWITCHES, SMOKE STOPPED.  ALSO, FOUND GALLEY C/B TRIPPED ON P18-3 PANEL ROW B.  CHECKED UNDER P5 OVERHEAD PANEL, CHECKED ALL RT SIDE WINDOWS AND HEAT CONNECTORS, REPOSITIONED SWITCH ON NR R5 WINDOW, RELAMPED RT SIDE C/B.  INSPECTED LIGHT WITH CORRECT BULB, ACC OPS CK NORMAL IAW M/M.
